Alert archive / Missouri / River Flood Warnings in 2018
River Flood Warning 8, NWS Springfield, MO
NWS Springfield, MO issued this river flood warning at Feb 24, 2018, 5:33 AM CST for Stone County, Missouri. It took effect at Feb 24, 2018, 3:57 PM CST. It was in force for 35 hr.
The area
The outline as issued.
The facts
- Issued
- Feb 24, 2018, 5:33 AM CST (11:33 UTC)
- In effect from
- Feb 24, 2018, 3:57 PM CST
- Expired
- Feb 26, 2018, 2:33 AM CST
- In force
- 35 hr
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
County Stone County, MO
The radar
The Springfield radar (KSGF), 47 km from the middle of the area, began a volume at 11:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point James River (MO) at Galena (GLNM7). The gauge peaked at 21.45 ft at Feb 25, 2018, 7:00 AM CST.
- Action stage
- 11 ft
- Minor stage
- 15 ft
- Moderate stage
- 25 ft
- Major stage
- 31 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07052500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
238
WGUS43 KSGF 241133
FLWSGF
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Springfield MO
533 AM CST Sat Feb 24 2018
...The National Weather Service in Springfield has issued a Flood
Warning for the following rivers in Missouri...
James River at Galena affecting Stone County.
.This warning is based on recent and future forecast precipitation If
conditions warrant additional rises or falls may occur based on
future precipitation and runoff.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Those with property and livestock along the river should continue to
monitor river conditions.Additional river information can be found on
our Advanced Hydrologic Prediction Service page at
http://water.weather.gov/ahps2/ index.php?wfo=sgf
&&
MOC209-242333-
/O.NEW.KSGF.FL.W.0008.180225T0600Z-180226T0600Z/
/GLNM7.1.ER.180225T0600Z.180225T0600Z.180225T0600Z.NO/
533 AM CST Sat Feb 24 2018
...For the James River at Galena...
* At 5:15 AM Saturday The stage was 9.3 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise to near 15.0 feet around midnight.
* Forecast...The river is expected to rise to near flood stage around
midnight.
* Impact...At 15.0 feet...Flood waters impact Shoal Canoe Rental and
Motel one mile south of the gage site. Railey Creek at the rental
and hotel area begins to backwater along the James River. (936 FT
MSL)
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME Sun Mon Tue
James River Basin
Galena 15 9.3 Sat 05 AM 13.3 8.5 7.3
&&
LAT...LON 3677 9348 3678 9354 3688 9347 3687 9340
$$6 follow-up statements
113
WGUS83 KSGF 241529
FLSSGF
Flood Statement
National Weather Service Springfield MO
929 AM CST Sat Feb 24 2018
...The Flood Warning continues for the following rivers in
Missouri...
James River at Galena affecting Stone County
.Heavy rainfall will cause river levels to rise above flood stage.
Additional rainfall is expected later today.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.
Stay tuned to NOAA Weather Radio for later statements.
Additional river information can be found on our Advanced Hydrologic
Prediction Service page at http://water.weather.gov/ahps2/
index.php?wfo=sgf
&&
MOC209-250629-
/O.EXT.KSGF.FL.W.0008.180225T0000Z-180226T1915Z/
/GLNM7.1.ER.180225T0000Z.180225T1200Z.180225T1915Z.NO/
929 AM CST Sat Feb 24 2018
...For the James River at Galena...
* At 8:15 AM Saturday The stage was 11.0 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise to near 16.5 feet tomorrow morning.
* Forecast...rise above flood stage by this evening and continue to
rise to near 16.5 feet by tomorrow morning. The river will fall
below flood stage by tomorrow early afternoon.
* Impact...At 17.5 feet...Flood waters reach the second window level
of the restrooms at the James River Outfitter Canoe Park area.
(938.5 FT MSL)
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME Sun Mon Tue
James River Basin
Galena 15 11.0 Sat 08 AM 16.5 10.2 7.6
&&
LAT...LON 3677 9348 3678 9354 3688 9347 3687 9340
$$995
WGUS83 KSGF 242158
FLSSGF
Flood Statement
National Weather Service Springfield MO
358 PM CST Sat Feb 24 2018
...The Flood Warning continues for the following rivers in
Missouri...
James River at Galena affecting Stone County
.Heavy rainfall earlier today will cause river levels to
rise above flood stage.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.
Stay tuned to NOAA Weather Radio for later statements.
Additional river information can be found on our Advanced Hydrologic
Prediction Service page at http://water.weather.gov/ahps2/
index.php?wfo=sgf
&&
MOC209-251258-
/O.EXT.KSGF.FL.W.0008.180224T2157Z-180226T2017Z/
/GLNM7.1.ER.180224T2123Z.180225T1200Z.180225T2017Z.NO/
358 PM CST Sat Feb 24 2018
...For the James River at Galena...
* At 3:31 PM Saturday The stage was 15.1 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will rise to near 18.0 feet tomorrow morning.
* Forecast...The river will continue rising to near 18.0 feet by
tomorrow morning. The river will fall below flood stage tomorrow
early afternoon.
* Impact...At 17.5 feet...Flood waters reach the second window level
of the restrooms at the James River Outfitter Canoe Park area.
(938.5 FT MSL)
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME Sun Mon Tue
James River Basin
Galena 15 15.1 Sat 04 PM 18.0 9.8 7.6
&&
LAT...LON 3677 9348 3678 9354 3688 9347 3687 9340
$$835
WGUS83 KSGF 250159
FLSSGF
Flood Statement
National Weather Service Springfield MO
759 PM CST Sat Feb 24 2018
...The Flood Warning continues for the following rivers in
Missouri...
Jacks Fork at Alley Spring affecting Shannon County
James River at Galena affecting Stone County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.
Stay tuned to NOAA Weather Radio for later statements.
Additional river information can be found on our Advanced Hydrologic
Prediction Service page at http://water.weather.gov/ahps2/
index.php?wfo=sgf
&&
MOC203-251659-
/O.EXT.KSGF.FL.W.0013.000000T0000Z-180225T2145Z/
/ALYM7.1.ER.180225T0227Z.180225T1200Z.180225T1545Z.NO/
759 PM CST Sat Feb 24 2018
...For the Jacks Fork at Alley Spring...
* At 7:30 PM Saturday The stage was 8.8 feet.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by this evening and continue to
rise to near 10.0 feet by tomorrow morning. The river will fall
below flood stage by tomorrow late morning.
* Impact...At 11.0 feet...Water flows through Alley Spring Campground
and isolates the 200 Area Camp Sites.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME Sat Sun Mon
Jacks Fork River Basin
Alley Spring 9 8.8 Sat 07 PM 10.0 5.2 4.4
&&
LAT...LON 3717 9139 3711 9140 3710 9150 3711 9152
3717 9150
$$
MOC209-251659-
/O.EXT.KSGF.FL.W.0008.000000T0000Z-180227T0149Z/
/GLNM7.1.ER.180224T2123Z.180225T1200Z.180226T0149Z.NO/
759 PM CST Sat Feb 24 2018
...For the James River at Galena...
* At 7:31 PM Saturday The stage was 16.9 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 21.0 feet by
tomorrow morning. The river will fall below flood stage tomorrow
evening.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME Sat Sun Mon
James River Basin
Galena 15 16.9 Sat 08 PM 21.0 10.8 8.5
&&
LAT...LON 3677 9348 3678 9354 3688 9347 3687 9340
$$476
WGUS83 KSGF 251508
FLSSGF
Flood Statement
National Weather Service Springfield MO
908 AM CST Sun Feb 25 2018
...The Flood Warning continues for the following rivers in
Missouri...
James River at Galena affecting Stone County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.
Stay tuned to NOAA Weather Radio for later statements.
Additional river information can be found on our Advanced Hydrologic
Prediction Service page at http://water.weather.gov/ahps2/
index.php?wfo=sgf
&&
MOC209-260608-
/O.EXT.KSGF.FL.W.0008.000000T0000Z-180227T0521Z/
/GLNM7.1.ER.180224T2123Z.180225T1346Z.180226T0521Z.NO/
908 AM CST Sun Feb 25 2018
...For the James River at Galena...
* At 9:01 AM Sunday The stage was 21.4 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will rise to near 20.5 feet this afternoon.
* Forecast...The river will continue to fall to below flood stage by
tonight.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME Mon Tue Wed
James River Basin
Galena 15 21.4 Sun 09 AM 12.8 9.0 8.2
&&
LAT...LON 3677 9348 3678 9354 3688 9347 3687 9340
$$252
WGUS83 KSGF 260246
FLSSGF
Flood Statement
National Weather Service Springfield MO
846 PM CST Sun Feb 25 2018
...The Flood Warning continues for the following rivers in
Missouri...
James River at Galena affecting Stone County
.Heavy rainfall over the last 48 hours will cause river levels to
rise above flood stage.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.
Stay tuned to NOAA Weather Radio for later statements.
Additional river information can be found on our Advanced Hydrologic
Prediction Service page at http://water.weather.gov/ahps2/
index.php?wfo=sgf
&&
MOC209-261746-
/O.EXT.KSGF.FL.W.0008.000000T0000Z-180227T0519Z/
/GLNM7.1.ER.180224T2123Z.180225T1346Z.180226T0519Z.NO/
846 PM CST Sun Feb 25 2018
...For the James River at Galena...
* At 8:15 PM Sunday The stage was 16.4 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring.
* Forecast...The river will continue to fall to below flood stage by
late tonight.
* Impact...At 17.5 feet...Flood waters reach the second window level
of the restrooms at the James River Outfitter Canoe Park area.
(938.5 FT MSL)
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME Mon Tue Wed
James River Basin
Galena 15 16.4 Sun 08 PM 12.8 9.0 8.2
&&
LAT...LON 3677 9348 3678 9354 3688 9347 3687 9340
$$470
WGUS83 KSGF 260833
FLSSGF
Flood Statement
National Weather Service Springfield MO
233 AM CST Mon Feb 26 2018
...The Flood Warning is cancelled for the following rivers in
Missouri...
James River at Galena affecting Stone County
.Additional river information can be found on our Advanced Hydrologic
Prediction Service page at http://water.weather.gov/ahps2/
index.php?wfo=sgf
&&
MOC209-260903-
/O.CAN.KSGF.FL.W.0008.000000T0000Z-180227T0519Z/
/GLNM7.1.ER.180224T2123Z.180225T1346Z.180226T0413Z.NO/
233 AM CST Mon Feb 26 2018
The Flood Warning has been cancelled for The James River at Galena.
* At 2:15 AM Monday The stage was 12.2 feet.
* Flood stage is 15.0 feet.
* Forecast...The river will continue to fall to 8.7 feet by tomorrow
morning.
&&
FLOOD OBSERVED FORECAST 6 AM
LOCATION STAGE STAGE DAY TIME Tue Wed Thu
James River Basin
Galena 15 12.2 Mon 02 AM 8.7 8.1 7.8
&&
LAT...LON 3677 9348 3678 9354 3688 9347 3687 9340
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this river flood warning went out at Feb 24, 2:57 AM CST, 2 hours 36 minutes earlier.
Area forecast discussion, Feb 24, 2:57 AM CST, 2 hours 36 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
257 AM CST Sat Feb 24 2018
.SHORT TERM...(Today and tonight)
Issued at 209 AM CST Sat Feb 24 2018
A band of moderate to occasionally heavy rain was moving across
the Ozarks this morning oriented nearly right along the I-44
corridor. Though instability is currently weak over the region,
some thunder was occuring with the bands of heaviest rainfall.
Rainfall rates with have been in the half to three quarter inch
per hour rate in the moderate to heavy bands.
The rain has also been aided by an upper level jet. This will
begin to lift north of the area through this morning. As it does,
the rain should begin to taper off or even stop for a time before
a surface low lifts north and moves across the Ozarks this
afternoon. This will bring the next round of rain and storms to
the area with moderate to heavy rainfall once again expected. The
current Flood Watch handles this well and will continue it as is
through tonight.
With the low lifting through the region this afternoon,
instability and lift will increase. This will bring with it the
potential for isolated strong to severe thunderstorms. The best
potential area will be across south central Missouri as a cold
front lifts through the region. The primary concern with any of
the strongest storms will be strong straight line winds, however
depending on the orientation of any line segments it may not be
out of the question that an isolated tornado might occur.
Confidence is rather low in this occuring though.
Once the surface low and cold front begin to move through the
area, it should progress fairly quickly. The rain should finally
move out of the region by midnight with high pressure filtering
into the area overnight.
.LONG TERM...(Sunday through Friday)
Issued at 209 AM CST Sat Feb 24 2018
High pressure will control the region's weather Sunday and
through the start of next week. This will bring some much needed
days of sunshine to the area with temperatures climbing into the
lower 60s by Tuesday.
The models do bring another storm system through the area Tuesday
night into Wednesday with another surface low lifting across the
plains and through the Ozarks Wednesday night.
High pressure under a weak upper level ridge then moves over the
Plains and brings the next period of quiet weather to the area as
we head into next weekend.
&&
.AVIATION...(For the 06Z TAFS through 06Z Saturday night)
Issued at 1115 PM CST Fri Feb 23 2018
A broad area of MVFR to IFR ceilings and visibilities will
continue to impact the region through tonight and most of the day
Saturday. Showers and thunderstorms will occur through much of the
forecast with slowly improving flight conditions expected after
00z Saturday.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...Flood Watch through this evening for MOZ057-058-069>071-079>083-
088>098-101>106.
KS...Flood Watch through this evening for KSZ101.
&&
SHORT TERM...Hatch
LONG TERM...Hatch
AVIATION...HatchHazardous weather outlook, Feb 23, 8:37 PM CST, 8 hours 56 minutes before
Hazardous Weather Outlook National Weather Service Springfield MO 837 PM CST Fri Feb 23 2018 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-250245- Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- 837 PM CST Fri Feb 23 2018 This Hazardous Weather Outlook is for portions of the Missouri Ozarks and extreme southeast Kansas. .DAY ONE...Tonight. Weather hazards expected... Elevated flooding risk. Limited lightning risk. DISCUSSION... Periods of moderate to locally heavy rainfall will continue overnight. The heaviest rainfall will generally occur near and south of the Interstate 44 corridor where flooding of creeks, streams, and low water crossings will be possible. A few thunderstorms will also be possible across the area tonight. No severe weather is expected through tonight. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Another round of moderate to locally heavy rainfall will spread through the area late Saturday morning into Saturday evening. The heaviest rainfall will be across southern Missouri. This additional rainfall occurring on already saturated grounds will lead to an additional risk for flooding of low water crossings and low lying spots, as rises on area creeks, streams, and rivers occur. Scattered thunderstorms will also develop as a cold front moves through the area. A few severe storms will be possible Saturday afternoon and evening across primarily south-central Missouri. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight. && More detailed information can be accessed at: http://www.weather.gov/sgf/sitrep This product in graphical format...along with other weather... hydrological and climate information...at http://www.weather.gov/sgf Schaumann
In the hours before
Local storm report, Feb 24, 3:31 AM CST, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
331 AM CST SAT FEB 24 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0247 AM FLOOD 4 SSE FORDLAND 37.10N 92.92W
02/24/2018 WEBSTER MO PUBLIC
HWY Z FLOODED AND IMPASSIBLE.
&&
DSALocal storm report, Feb 24, 3:35 AM CST, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
335 AM CST SAT FEB 24 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0214 AM FLOOD 3 SSE KIRBYVILLE 36.58N 93.13W
02/24/2018 TANEY MO DEPT OF HIGHWAYS
HWY J CLOSED DUE TO FLOODING.
&&
DSALocal storm report, Feb 24, 3:37 AM CST, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
337 AM CST SAT FEB 24 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0247 AM FLOOD 4 SSE FORDLAND 37.10N 92.92W
02/24/2018 WEBSTER MO DEPT OF HIGHWAYS
CORRECTS PREVIOUS FLOOD REPORT FROM 4 SSE
FORDLAND. HWY Z FLOODED AND IMPASSIBLE.
&&
DSALocal storm report, Feb 24, 3:43 AM CST, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
343 AM CST SAT FEB 24 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 AM FLOOD 4 WNW ROGERSVILLE 37.13N 93.12W
02/24/2018 GREENE MO DEPT OF HIGHWAYS
HWY 125 FLOODED AND CLOSED BOTH DIRECTIONS.
&&
DSALocal storm report, Feb 24, 4:00 AM CST, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
400 AM CST SAT FEB 24 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0147 AM FLOOD MCDOWELL 36.82N 93.79W
02/24/2018 BARRY MO EMERGENCY MNGR
ROUTE C CLOSED DUE TO FLOODING AT FLAT
CREEK.
&&
DSALocal storm report, Feb 24, 4:05 AM CST, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
405 AM CST SAT FEB 24 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 AM FLOOD 8 SSE MOUNTAIN GROVE 37.04N 92.19W
02/24/2018 DOUGLAS MO DEPT OF HIGHWAYS
HWY EE FLOODED AND CLOSED.
&&
DSAThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 23, 6:23 PM CST | Areal Flood Warning | SGF | Barry, McDonald, Newton | 18 hr |
| Feb 23, 8:21 PM CST | Areal Flood Warning | SGF | Jasper, Lawrence | 17 hr |
| Feb 23, 11:40 PM CST | Areal Flood Warning | SGF | Christian, Dade, Dallas, Douglas, Greene, Polk and 4 more | 15 hr |
| Feb 24, 12:31 AM CST | River Flood Warning | SGF | Cedar | 52 hr |
| Feb 24, 12:45 AM CST | River Flood Warning | SGF | Pulaski | 42 hr |
| Feb 24, 12:45 AM CST | River Flood Warning | SGF | Pulaski | 64 hr |
| Feb 24, 12:45 AM CST | River Flood Warning | SGF | Phelps | 4 days |
| Feb 24, 1:07 AM CST | Areal Flood Warning | SGF | Camden, Dent, Laclede, Phelps, Pulaski, Texas | 15 hr |
| Feb 24, 2:31 AM CST | Areal Flood Warning | SGF | Maries, Miller | 12 hr |
| Feb 24, 7:46 AM CST | River Flood Warning | SGF | Jasper | 56 hr |
| Feb 24, 7:46 AM CST | River Flood Warning | SGF | McDonald | 61 hr |
| Feb 24, 11:02 AM CST | Flash Flood Warning | SGF | Jasper, McDonald, Newton | 8 hr |
| Feb 24, 12:09 PM CST | Areal Flood Warning | SGF | Barry, Christian, Dade, Dallas, Douglas, Greene and 7 more | 7 hr |
| Feb 24, 12:53 PM CST | River Flood Warning | SGF | Jasper | 52 hr |
| Feb 24, 1:01 PM CST | River Flood Warning | SGF | Shannon | 24 hr |
| Feb 24, 2:29 PM CST | Areal Flood Warning | SGF | Camden, Dent, Laclede, Maries, Miller, Phelps and 2 more | 30 hr |
| Feb 24, 2:43 PM CST | Areal Flood Warning | SGF | Howell, Oregon, Shannon | 30 hr |
| Feb 24, 2:46 PM CST | Severe Thunderstorm Warning | SGF | Howell, Ozark | 44 min |
Nearby
River Flood Warnings in Missouri, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.